# SDR 7AJA20201106

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N880GT
- Make and model: Snias AS350B3
- Aircraft serial: 7940
- Aircraft time: 1,908 hours, 4,672 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 1,908 hours, 4,672 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Part time: 1,908 hours, 4,672 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

"ENGINE CHIP" ILLUMINATION DURING FLIGHT.  LIGHT FLICKERED ABOUT 5-8 SECONDS THEN WENT SOLID.  ENGINE CHIP PROCEDURE INITIATED.  MADE PRECAUTIONARY LANDING AND CONTACTED MAINTENANCE.  TECHNICIAN COMPLIED WITH ENGINE CHIP LIGHT PROCEDURES, IAW SAFRAN EMM 71-00-06-814-801-A01 & 71-02-07-280-802-A01, FIG 205 LEVEL A & DECISION TABLE A.  AIRCRAFT WAS RETURNED TO SERVICE.
